Anonymous
Anonymous asked in HealthMental Health · 1 decade ago

Please Help! I need some answers?

My mind is SO foggy I cant articulate anything. I have had many medical test. The only conclusion that I can come up with is that zoloft has done this to me. I have been on zoloft for 7 years since I was 13. I am also have muscular tics of the head and legs. How do I get my doctor to at least consider the fact that zoloft could have caused the problem?

Update:

what can I do?

Update 2:

the symptoms actually get worse as I drop the dosage

Update 3:

Actually in the last 5-6 months I have wrote a 11 page document in great detail about how my mind has been effected by the drugs and how much it is bothering me.

Over the course of a few therapy sessions will a therapist read it or not give me the time of day or patience

6 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    I'm sorry, this isn't much help. But ask your doctor to reconsider, or else get a second opinion if you can. My father has had various medical conditions; at one point he spent 3 months in a wheelchair. They finally discovered that he was on a medication that ruined his balance. After he went off that, it wasn't long till he was walking again. Obviously, you shouldn't just quit taking zoloft without discussing it with a doctor, but I would get a second opinion.

  • Anonymous
    4 years ago

    I answer first, and if the answering makes me imagine or makes my day, then i am going to universal individual. i recognize...this is picky of me, sorry. o.o yet this way I finally end up pointing my followers and contacts to the *great things* you recognize? ^__^ Or a minimum of i attempt to. yet have a universal individual besides only for being affected individual and know-how. ^_^

  • 1 decade ago

    you and your doc can do research and find that zoloft causes tics among many other side effects

  • Anonymous
    1 decade ago

    yes

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    stop taking this and you could have tourettes syndrome

  • 1 decade ago

    did u say it around him

Still have questions? Get your answers by asking now.